# SDR SWI2025F01587

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF DOUBLER UNDER ADG HYDRAULIC STOW PUMP.   (C-CHECK RO 11/22/2025)REPAIRED CRACK IN RADIUS OF DOUBLER UNDER ADG HYDRAULIC STOW PUMP. REF REO 670-53-11-2186 REV -- DATED 2025-10-21 AND REO 670-53-11-509 REV -E DATED 2018-02-08. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
